# SDR CA190603011

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 601R1020435
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH WS48.30 BATT RIB WEB BLENDED TO REMOVE LIGHT SURFACE CORROSION. (TC# 20190603011)
